Publication

Unique determination of sound speeds for coupled systems of semi-linear wave equations

Waters, A., Sep-2019, In : Indagationes mathematicae-New series. 30, 5, p. 904-919

Research output: Contribution to journalArticleAcademicpeer-review

Copy link to clipboard

Documents

  • Unique determination of sound speeds for coupledsystems of semi-linear wave equations

    Final publisher's version, 387 KB, PDF document

    Request copy

DOI

Original languageEnglish
Pages (from-to)904-919
JournalIndagationes mathematicae-New series
Volume30
Issue number5
Publication statusPublished - Sep-2019

ID: 101127690